MAUDE Adverse Event Report: DATEX-OHMEDA, INC. GIRAFFE WARMER; WARMER, INFANT RADIANT

DATEX-OHMEDA, INC. GIRAFFE WARMER; WARMER, INFANT RADIANT
Model Number M1118179
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No report of patient involvement.Incident date is unknown.The initial reporter is located outside the u.S., and therefore this information is not provided due to country privacy laws.Ge healthcare (gehc) reported a field modification for this issue per 21 cfr 806 on 20 march 2019.The gehc internal field modification number is fmi 32067.Customers were sent a letter explaining the issue and requesting the customer to inspect the warmer bedside panel latch areas.Replacement of broken bedside panels will be provided by gehc.A set of warning labels will be supplied for application to the bedside panels.These labels will warn the user to not use the bedside panels for maneuvering the warmer and indicate the correct method of maneuvering the warmer.An addendum to the operation and maintenance manual will also be provided emphasizing the need to check and ensure that the bedside panels and latches are not cracked, broken, or damaged before every patient use.The addendum will also contain instructions to increase detectability of broken or cracked bedside panels.
 
Event or Problem Description
The hospital reported a broken side panel which could cause a patient fall.There was no report of patient involvement.

Brand Name
GIRAFFE WARMER
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
MDR Report Key8861266
Report Number2112667-2019-00381
Device Sequence Number16597299
Product Code FMT
UDI-Device Identifier00840682103923
UDI-Public010084068210392321
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K123309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1118179
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FMI32067
Patient Sequence Number1